MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During an in clinic follow-up, the device was interrogated and revealed high, out of range impedance on the right ventricular channel.Prior to the revision procedure, interrogation revealed that the impedance values had stabilized and all other electrical value were stable and in range.It was suspected that the impedance anomaly was due to the connection between the lead and device header.The device was explanted and replaced to resolve the event and the patient was stable.
 
Additional Manufacturer Narrative
Additional information: d10, h3, and h6.The reported event of high ventricular pacing lead impedance (v-pli) was confirmed by analysis.The device programmer printouts showed high v-pli within the last ten days before the device was explanted.The device telemetry, pacing, sensing, impedance, high voltage shock output, and patient notifier were tested on the bench.No anomalies were detected.The anomaly observed in the field could not be replicated in the lab.

Brand Name
CURRENT+ DR DUAL-CHAMBER ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10478232
Report Number2938836-2020-08114
Device Sequence Number2880398
Product Code NVZ
UDI-Device Identifier05414734503723
UDI-Public05414734503723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Model NumberCD2211-36
Device Catalogue NumberCD2211-36
Device Lot Number4908041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight120